# SDR 01302006A

- Difficulty date: January 25, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 25,109 hours, 34,966 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gauge
- Part number: 1293800043
- Part serial: 368
- Condition: Sticks
- Location: Rt Torque Gauge
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT TORQUE GAUGE STICKS ON GROUND AND INFLIGHT.  RT TORQUE GAUGE PN ON/OFF 129-380004-3, SN ON 304, SN OFF 368. OPS CHECK GOOD IAW 31-10-00.
